# SDR HNAA2024062600494

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 43,514 hours, 40,271 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Loose
- Location: Bleed System
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

BLEED 1 VALVE FAIL MFD MESSAGE ON TAKE OFF ROLL.   FOUND BROKEN WIRE ON BLD 1 PUSH BUTTON ON A/C PANEL R & R PANEL PER AMM 20-13-10 NO FIX. R/R'D RELAY K0537 PER STANDARD PROC. NO FIX. INSPECTED NR 1 ENGINE BLEED DUCTS AND FOUND THE CLAMPS SECURING THE CHECK VALVES IN PLACE LOOSE & GASKETS INCORRECTLY PLACED CAUSING LEAKS. REPLACED THE GASKETS & RETORQUED THE CLAMPS IAW 361101. LEAK CHECKED GOOD, OPS CHECKED BLEED VALVE, NO DEFECTS NOTED.
